All Journal Entries Journals

Drowning in supplements and tears - hideously messed up

Mar 10, 2010 - 1 comments
Tags:

supplements

,

Depression

,

emotions

,

emotional

,

Hypothyroid

,

Hypothyroidism

,

Crying

,

nutricentre

,

mess

,

MESSED UP



I did all the calcuations in the Patrick Holford Optimum Nutrition Bible and got a list of exactly what supplements and quantities he reckons I need. Of course I have no idea if I can actually trust this book or whether I would be better seeing a practitioner but after my last experience going down that route I am more comfortable making my own decisions and trying to educate myself to make my own decisions. So now I have a big load of supplements - on top of the multivit and mineral complex, Vit C, b vit complex, omega 3 that I was taking I now also have extra Vit E, extra mineral complex particularly for Chromiun, Evening Primrose Oil for Omega 6 nutrients and a good probiotic. I'm trying to be proactive and sort myself out.....

I felt really sad in the shop (Nutri Centre). The nutritionist was telling me that people need to take the supplements that give them the results they need and I was just feeling as though nothing is giving me the results I need and I just felt hopeless, it was quite embarrassing, I could feel tears welling up in my eyes as I was talking to him.

I went to the store loo and saw myself in the  mirror, I was all red in the face and wild looking, really unwell looking.

After being back at work these last few days, it's scary that I can still get as emotional and knackered as I have been today, it makes me really question whether I am on the mend or not. I'm so scared and freaked out.

My friends Mum rang me about something and I ended up crying on the phone to her. Now I feel like I can't talk to anyone incase I get upset like that again. It's not fair on other people to hit them with that emotion. Oh god, what a mess.

what a mess, what a mess, what a mess.

Comments
Post a Comment
748902 tn?1286034758
by elaine1961, Mar 10, 2010
OH my I wish i had some answers for you, I dont know about suppliments, but what i do know is that you have to do whats right for you, and it does not sound like takeing all these suppliments is making you happy, infact it could be that some of them are making you feel worse (I dont know just my opinion) I know what you mean about getting upset while talking to people I feel like that to I hate to hurt other people with my emotions, I am sure though that people dont mind,
I am hoping that now you have wrote it down things might seem a little clearer,
I am here if you wanna sound off, you can always private message me,
((((((((((lots of hugs)))))))))))))

Post a Comment